PDF(639 KB)
A Modified Crank-Nicolson Fitted Finite Volume Method for American Options Under Regime-Switching Jump-Diffusion Processes
GAN Xiaoting, JIANG Zhongdong, LI Baorong
Journal of Systems Science and Mathematical Sciences ›› 2021, Vol. 41 ›› Issue (1) : 178-196.
PDF(639 KB)
PDF(639 KB)
A Modified Crank-Nicolson Fitted Finite Volume Method for American Options Under Regime-Switching Jump-Diffusion Processes
| {{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
| 〈 |
|
〉 |